• Previous Article
    Existence and uniqueness of positive solutions for singular biharmonic elliptic systems
  • PROC Home
  • This Issue
  • Next Article
    Global existence and low Mach number limit to the 3D compressible magnetohydrodynamic equations in a bounded domain
2015, 2015(special): 395-399. doi: 10.3934/proc.2015.0395

A regularity criterion for 3D density-dependent MHD system with zero viscosity

1. 

Department of Applied Mathematics, Nanjing Forestry University, Nanjing, 210037

2. 

Department of Applied Physics, Waseda University, Tokyo, 169-8555

Received  September 2014 Revised  November 2014 Published  November 2015

This paper proves a regularity criterion $\nabla u,\nabla b\in L^\infty(0,T;L^\infty)$ for 3D density-dependent MHD system with zero viscosity and positive initial density.
Citation: Jishan Fan, Tohru Ozawa. A regularity criterion for 3D density-dependent MHD system with zero viscosity. Conference Publications, 2015, 2015 (special) : 395-399. doi: 10.3934/proc.2015.0395
References:
[1]

H. Abidi, M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces., Proc. Roy. Soc. Edinburgh Sect. A 138(3)(2008) 447-476., (2008), 447.   Google Scholar

[2]

J. Fan, F. Li, G. Nakamura, Z. Tan, Regularity criteria for the three-dimensional magnetohydrodynamic equations., J. Diff. Equ. 256(2014) 2858-2875., (2014), 2858.   Google Scholar

[3]

J. Fan, Y. Zhou, Uniform local well-posedness for the density-dependent magnetohydrodynamic equations., Appl. Math. Lett. 24(11)(2011) 1945-1949., (2011), 1945.   Google Scholar

[4]

D. Chae, J. Lee, Local existence and blow-up criterion of the inhomogeneous Euler equations., J. Math. Fluid Mech. 5(2003) 144-165., (2003), 144.   Google Scholar

[5]

T. Kato, G. Ponce, Commutator estimates and the Euler and the Navier-Stokes equations., Comm. Pure Appl. Math. 41(1988) 891-907., (1988), 891.   Google Scholar

show all references

References:
[1]

H. Abidi, M. Paicu, Global existence for the magnetohydrodynamic system in critical spaces., Proc. Roy. Soc. Edinburgh Sect. A 138(3)(2008) 447-476., (2008), 447.   Google Scholar

[2]

J. Fan, F. Li, G. Nakamura, Z. Tan, Regularity criteria for the three-dimensional magnetohydrodynamic equations., J. Diff. Equ. 256(2014) 2858-2875., (2014), 2858.   Google Scholar

[3]

J. Fan, Y. Zhou, Uniform local well-posedness for the density-dependent magnetohydrodynamic equations., Appl. Math. Lett. 24(11)(2011) 1945-1949., (2011), 1945.   Google Scholar

[4]

D. Chae, J. Lee, Local existence and blow-up criterion of the inhomogeneous Euler equations., J. Math. Fluid Mech. 5(2003) 144-165., (2003), 144.   Google Scholar

[5]

T. Kato, G. Ponce, Commutator estimates and the Euler and the Navier-Stokes equations., Comm. Pure Appl. Math. 41(1988) 891-907., (1988), 891.   Google Scholar

[1]

Feng Cheng, Chao-Jiang Xu. On the Gevrey regularity of solutions to the 3D ideal MHD equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (11) : 6485-6506. doi: 10.3934/dcds.2019281

[2]

Sadek Gala. A new regularity criterion for the 3D MHD equations in $R^3$. Communications on Pure & Applied Analysis, 2012, 11 (3) : 973-980. doi: 10.3934/cpaa.2012.11.973

[3]

Ming Lu, Yi Du, Zheng-An Yao, Zujin Zhang. A blow-up criterion for the 3D compressible MHD equations. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1167-1183. doi: 10.3934/cpaa.2012.11.1167

[4]

Jishan Fan, Tohru Ozawa. Global Cauchy problem of an ideal density-dependent MHD-$\alpha$ model. Conference Publications, 2011, 2011 (Special) : 400-409. doi: 10.3934/proc.2011.2011.400

[5]

Jiahong Wu. Regularity results for weak solutions of the 3D MHD equations. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1&2) : 543-556. doi: 10.3934/dcds.2004.10.543

[6]

Tomoyuki Suzuki. Regularity criteria in weak spaces in terms of the pressure to the MHD equations. Conference Publications, 2011, 2011 (Special) : 1335-1343. doi: 10.3934/proc.2011.2011.1335

[7]

Xuanji Jia, Yong Zhou. Regularity criteria for the 3D MHD equations via partial derivatives. Kinetic & Related Models, 2012, 5 (3) : 505-516. doi: 10.3934/krm.2012.5.505

[8]

Zhengguang Guo, Sadek Gala. Regularity criterion of the Newton-Boussinesq equations in $R^3$. Communications on Pure & Applied Analysis, 2012, 11 (2) : 443-451. doi: 10.3934/cpaa.2012.11.443

[9]

Xuanji Jia, Zaihong Jiang. An anisotropic regularity criterion for the 3D Navier-Stokes equations. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1299-1306. doi: 10.3934/cpaa.2013.12.1299

[10]

Kashif Ali Abro, Ilyas Khan. MHD flow of fractional Newtonian fluid embedded in a porous medium via Atangana-Baleanu fractional derivatives. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 377-387. doi: 10.3934/dcdss.2020021

[11]

Xuanji Jia, Yong Zhou. Regularity criteria for the 3D MHD equations via partial derivatives. II. Kinetic & Related Models, 2014, 7 (2) : 291-304. doi: 10.3934/krm.2014.7.291

[12]

Jishan Fan, Tohru Ozawa. Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha$-MHD model. Kinetic & Related Models, 2009, 2 (2) : 293-305. doi: 10.3934/krm.2009.2.293

[13]

Quansen Jiu, Jitao Liu. Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 301-322. doi: 10.3934/dcds.2015.35.301

[14]

Jishan Fan, Tohru Ozawa. Regularity criteria for the 2D MHD system with horizontal dissipation and horizontal magnetic diffusion. Kinetic & Related Models, 2014, 7 (1) : 45-56. doi: 10.3934/krm.2014.7.45

[15]

Francesca Bucci, Irena Lasiecka. Regularity of boundary traces for a fluid-solid interaction model. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 505-521. doi: 10.3934/dcdss.2011.4.505

[16]

Daoyuan Fang, Chenyin Qian. Regularity criterion for 3D Navier-Stokes equations in Besov spaces. Communications on Pure & Applied Analysis, 2014, 13 (2) : 585-603. doi: 10.3934/cpaa.2014.13.585

[17]

Zujin Zhang. A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component. Communications on Pure & Applied Analysis, 2013, 12 (1) : 117-124. doi: 10.3934/cpaa.2013.12.117

[18]

Jishan Fan, Fucai Li, Gen Nakamura. A regularity criterion for the 3D full compressible magnetohydrodynamic equations with zero heat conductivity. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1757-1766. doi: 10.3934/dcdsb.2018079

[19]

Luigi C. Berselli, Jishan Fan. Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain. Communications on Pure & Applied Analysis, 2015, 14 (2) : 637-655. doi: 10.3934/cpaa.2015.14.637

[20]

Simon Castle, Norbert Peyerimhoff, Karl Friedrich Siburg. Billiards in ideal hyperbolic polygons. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 893-908. doi: 10.3934/dcds.2011.29.893

 Impact Factor: 

Metrics

  • PDF downloads (33)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]